On the Genus of a Nilpotent Group with Finite Commutator Subgroup.
Mathematische Zeitschrift, Tome 146 (1976), pp. 201-212
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1976__146_172308,
author = {Guido Mislin and Peter Hilton},
title = {On the {Genus} of a {Nilpotent} {Group} with {Finite} {Commutator} {Subgroup.}},
journal = {Mathematische Zeitschrift},
pages = {201--212},
year = {1976},
volume = {146},
zbl = {0304.20017},
url = {http://geodesic.mathdoc.fr/item/MZ_1976__146_172308/}
}
Guido Mislin; Peter Hilton. On the Genus of a Nilpotent Group with Finite Commutator Subgroup.. Mathematische Zeitschrift, Tome 146 (1976), pp. 201-212. http://geodesic.mathdoc.fr/item/MZ_1976__146_172308/